# SDR E3MA20150204001

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N307ME
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9100
- Aircraft time: 5,832 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6710 · Main Rotor Control
- Part: Clamp
- Part number: MBBN270W35MM
- Condition: Missing
- Location: Swash Plate
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, DAMAGE WAS DISCOVERED ON THE MAIN ROTOR DRIVE LINK.  IT WAS DETERMINED THAT THE DAMAGE WAS MOST LIKELY CAUSED BY THE LOWER SWASH PLATE HOSE CLAMP, DUE TO THE FACT THAT THE CLAMP WAS MISSING.
